Show simple item record

dc.creatorRosas Rodriguez, Ennis Rafael
dc.creatorC., Carpintero
dc.creatorJ., Sanabria
dc.date.accessioned2019-03-14T14:41:38Z
dc.date.available2019-03-14T14:41:38Z
dc.date.issued2019-08-24
dc.identifier.issn1126-8042
dc.identifier.urihttp://hdl.handle.net/11323/2953
dc.description.abstractThe purpose of the present paper is to introduce, study and characterize upper and lower weakly (I, J)-continuous multifunctions and contra (I, J)-continuous multifunctions. Also, we investigate its relation with another class of continuous multifunctions. AMS Subject Classification: 54C10, 54C08, 54C05, 54C60spa
dc.language.isoengspa
dc.publisherItalian Journal of Pure and Applied Mathematicsspa
dc.rightsAtribución – No comercial – Compartir igualspa
dc.subjectweakly (I, J)-continuous multifunctionsspa
dc.subjectI-open setspa
dc.subjectI-closed setspa
dc.subjectcontra (I, J)-continuous multifunctionsspa
dc.subject(I, J)-continuous multifunctionsspa
dc.titleWeakly (I, J)-continuous multifunctions and contra (I, J)-continuous multifunctionsspa
dc.typeArticlespa
dcterms.references[1] M. E. Abd El-Monsef, E. F. Lashien, A. A. Nasef, On I-open sets and I-continuous functions, Kyungpook Math. J., 32(1) (1992), 21-30. [2] M. Akdag, On upper and lower I-continuous multifunctions, Far East J. Math. Sci., 25(1) (2007), 49-57. [3] A. Al-Omari and M. S. M. Noorani, Contra-I-continuous and almost Icontinuous functions, Int. J. Math. Math. Sci. (9) (2007), 169-179. [4] D. Andrijevic, Semi-preopen sets, Mat. Vesnik, 38(1986), 24-32. [5] C. Arivazhagi and N. Rajesh, On Upper and lower weakly I-continuous multifunctions, Ital. J. Pure and Appl. Math., 36 (2016), 899-912. [6] C. Arivazhagi and N. Rajesh, On upper and lower contra I-continuous multifunctions (submitted). [7] D. Carnahan, Locally nearly compact spaces, Boll. Unione. Mat. Ital., 4 (6) (1972), 143-153. [8] E. Ekici, Nearly continuous multifunctions, Acta Math. Univ. Comenianae, 72 (2003), 229-235. [9] E. Ekici, Almost nearly continuous multifunctions, Acta Math. Univ. Comenianae, 73 (2004), 175-186. [10] D. S. Jankovic and T. R. Hamlett, New topologies from old via ideals, Amer. Math. Montly, 97 (4) (1990), 295-310. [11] N. Levine, Semi open sets and semi-continuity in topological spaces, Amer. Math. Montly, 70 (1963), 36-41. [12] K. Kuratowski, Topology, Academic Press, New York, 1966. [13] A.S. Mashhour, M. E. Abd El-Monsef, S. N. El-Deep on precontinuous and weak precontinuous mappings, Proced. Phys. Soc. Egyp, 53 (1982), 47-53. [14] E. Rosas, C. Carpintero and J. Moreno, Upper and lower (I, J) continuous multifunctions, Int. J. Pure and Appl. Math., 117 (1) (2017), 87-97. [15] R. E. Simithson, Almost and weak continuity for multifunctions, Bull. Calcutta Math. Soc., 70 (1978), 383-390. [16] M. Stone, Applications of the theory of boolean rings to general topology, Trans. Amer. Math. Soc., 41 (1937), 374-381. [17] R. Vaidyanathaswamy, The localisation theory in set topology, Proc. Indian Acad. Sci., 20 (1945), 51-61. [18] I. Zorlutuna, I-continuous multifunctions, Filomat, 27 (1) (2013), 155-162.eng


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record